Mumsnet has not checked the qualifications of anyone posting here. If you need help urgently, see our mental health web guide which can point you to expert advice.

citalopram

(3 Posts)
goose101 Wed 26-Oct-16 06:50:39

just started day7 all the main side effects seem to be wearing off but cant seem to get to sleep.anyone eles expereanced this......

BecauseIamaBear Wed 26-Oct-16 08:26:45

I can't help with your question because it is now nine years since I broke down and was put on Citralopram and I have forgotten the details.

Even though I can't help, I just wanted to post something to you to let you know people do read these pages and you are not alone.

I am aware that when I am very tired, I often can't sleep because I have been running on empty for so long I have forgotten how to relax. Please keep posting.

BotBotticelli Wed 26-Oct-16 18:47:10

I found it hard to get to sleep when I started on Citalopram 20mg. It was the last side effect to go away....the sicky feeling/twitchiness went away after 2-3 days but the sleep thing lasted 2-3 weeks I think. But then it did go away and I stayed on the pills for 5 months and they made me feel so much better. Stick with it if you can.

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now